MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 47; LINER POLYETHYLENE

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 47; LINER POLYETHYLENE
Catalog Number DS10014728
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to painful left hip.It was unknown about surgical delay.Doi: july 10,2021.Dor: (b)(6) 2023.Affected side: left hip.

Brand Name
BI MENTUM PFRK PE LINER 28 47
Common Device Name
LINER POLYETHYLENE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key17825468
Report Number1818910-2023-150059
Device Sequence Number14983806
Product Code LZO
UDI-Device Identifier03662200015641
UDI-Public03662200015641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
Report Date (Section F) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10014728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2023
Event Location Hospital
Date Report to Manufacturer09/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +5.; PINN CAN BONE SCREW 6.5MMX20MM.; PINNACLE DM LINER 54_47.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Date Report Sent to FDA09/27/2023